# SDR 2007UALA04011

- Difficulty date: September 29, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 59,878 hours, 7,167 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEATS 5A FWD, 8A AFT AND 56 HJK ARE INOPERATIVE.   RELAMPED
